# SDR UIEA2014051300180

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Spring
- Condition: Missing
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VLV FILTER ELEMENT SPRING IS MISSING FROM BETWEEN THE FILTER ELEMENT & THE REDUCER.  INSTALLED SPRING PN 663466 FOR APU SURGE VLV FILTER ELEMENT & THE REDUCER IAW AMM 49-53-06.  LEAK CHECK ACCOMPLISHED WITH NO LEAKS NOTED.
